# SDR DALA2020061202464

- Difficulty date: June 12, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 51,684 hours, 35,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE LT OVERWING EMERGENCY LIGHT IAW AMM 33-51. OPERATIONAL CHECK WAS GOOD.
